# SDR HNAA2018020100020

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 52,043 hours, 60,278 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 AC GENERATOR FAILED DURING TAKEOFF ROLL.   CLEANED THE CONNECTOR  AND GROUND RAN, OPS CHECKED GOOD.
